# SDR IXXA05RNG083S

- Difficulty date: September 13, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1060
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK, FOUND CHAFING ON CENTER SECTION AT WHEEL WELL VERTICAL WEB, AROUND STA 1060 RT.  CHAFING DAMAGE WAS TRIMMED OUT, NEW WEB SEGMENT AND REPAIR DOUBLER STRAP WERE INSTALLED IAW EO ATI-091405 AND EWO ATI-53-025.
